ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

2.5-dimensional solution of the advective accretion disk:a self-similar approach

Ghosh, S and Mukhopadhyay, B (2009) 2.5-dimensional solution of the advective accretion disk:a self-similar approach. In: Research in Astronomy and Astrophysics, 9 (2). pp. 157-167.

[img] PDF
4.pdf - Published Version
Restricted to Registered users only

Download (206kB) | Request a copy
Official URL: http://www.iop.org/EJ/article/1674-4527/9/2/005/ra...


We provide a 2.5-dimensional solution to a complete set of viscous hydrodynamical equations describing accretion- induced outflows and plausible jets around black holes/compact objects. We prescribe a self-consistent advective disk-outflow coupling model, which explicitly includes the information of vertical flux. Inter-connecting dynamics of an inflow-outflow system essentially upholds the conservation laws. We provide a set of analytical family of solutions through a self-similar approach. The flow parameters of the disk-outflow system depend strongly on the viscosity parameter α and the cooling factor.

Item Type: Journal Article
Publication: Research in Astronomy and Astrophysics
Publisher: Springer
Additional Information: copyright of this artical belongs to Springer
Keywords: accretion;accretion disk;black hole physics;hydrodynamics: galaxies:jets
Department/Centre: Division of Physical & Mathematical Sciences > Astronomy and Astrophysics Programme
Date Deposited: 26 May 2009 04:44
Last Modified: 19 Sep 2010 05:30
URI: http://eprints.iisc.ac.in/id/eprint/19933

Actions (login required)

View Item View Item